The structure of superilat graphs

Tom 143 / 1993

A. A. Ivanov Fundamenta Mathematicae 143 (1993), 107-117 DOI: 10.4064/fm-143-2-107-117

Streszczenie

We prove a structure theorem asserting that each superflat graph is tree-decomposable in a very nice way. As a consequence we fully determine the spectrum functions of theories of superflat graphs.

Autorzy

  • A. A. IvanovInstitute of Mathematics
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek